# SDR CALA2023072602326

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 77,942 hours, 28,150 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A18118
- Condition: Punctured
- Location: Sta. 259.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. BAM NR1483836, PUNCTURE ON FRAME STRUCTURE STA. 259.5, S-12L AFT AND O/B OF P18 PANEL. SEE ATTACHED IMAGES. AREAS MARKED.
